MathSciNet Relay Station
MathSciNet bibliographic data
MR877696 33A25
Bushell, P. J. On a generalization of Barton's integral and related integrals of complete elliptic integrals. Math. Proc. Cambridge Philos. Soc. 101 (1987), no. 1, 1–5.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement